# SDR UPS805046

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 70-90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND ANTENNA DOUBLER  CORRODED BEYOND LIMITS BS 70 TO BS 90 LONG 35L TO 35R.  REMOVED, FABRICATED, AND INSTALLED REPLACMENT ANTENNA DOUBLERS PER SDAC DWS 3649127 SRM 51-1-21, 53-1-0.
